# SDR COMA9860121

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Part number: 601R93106105
- Condition: Separated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK TASK 002-12-680-100, RIGHT HAND FLAP NR 1 FLEX DRIVE SHAFT HAS STRAND SEPARATION.  REPLACED FLEX CABLE.
